Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i was on 5 1/2 grams of b5. it made a year in may.

after being on it about 5 months i got extremely depressed

and suicidal for about 3 months until i started taking centrums

and about a week later it went away. then another problem came.

i was chronic constipated for about 6 months, and the b5

being the reason never came across my mind until about 2 weeks ago

i lowered the dose to 2g and started going with no problems less then a week later. i get horrible pms since i used this shi* and also im anemic now.

it made my face very clear but at what price, who knows what else

this crap did to me, just letting people know its not as good as it seems

Link to comment
Share on other sites

I haven't followed through with the B5 regimen, but from a personal standpoint I believe that it can not be healthy to follow through with something like that. There just has not been enough research done on the long term effects of taking mega-doses of B5 over an extended amount of time. I would consult with a physician before starting a regimen like that.

El Sol

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×